Posted by med_empowered on June 22, 2006, at 13:33:54
In reply to Antipsychotic/SSRI Withdrawal Euphoria, posted by hgi698 on June 21, 2006, at 14:15:50
hi! yeah, I read something about doing the AP withdrawal thing way back in the days of Thorazine...apparently, they noticed that withdrawal of an AP (sometimes used to treat anxiety, agitation, psychosis...pretty much whatever) led to a rapid improvement in condition. I don't know if it's really the best long-term strategy, though; APs are tricky drugs.
Maybe you could try something new like adding Effexor (Effexor+Remeron="California Rocketfuel"; with the BuSpar and adderall in there, you could get even more AD action). Maybe a low-dose atypical would help? Abilify is both an antagonist and an agonist; since it comes in pills as low as 2mgs, it seems like you could take a tiny amount and see if you get more a stimulant effect. Adding Wellbutrin or Provigil seems like it might help, too.